English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Bidifferential calculus, matrix SIT and Sine-Gordon equations

Dimakis, A., Kanning, N., & Müller-Hoissen, F. (2011). Bidifferential calculus, matrix SIT and Sine-Gordon equations. Acta Polytechnica, 51(1), 33-37. Retrieved from http://ctn.cvut.cz/ap/download.php?id=571.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-11ED-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-11EE-F
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Dimakis, Aristophanes, Author
Kanning, Nils1, Author              
Müller-Hoissen, Folkert1, Author              
Affiliations:
1Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063285              

Content

show
hide
Free keywords: -
 Abstract: We express a matrix version of the self-induced transparency (SIT) equations in the bidifferential calculus framework. An infinite family of exact solutions is then obtained by application of a general result that generates exact solutions from solutions of a linear system of arbitrary matrix size. A side result is a solution formula for the sine-Gordon equation.

Details

show
hide
Language(s): eng - English
 Dates: 2011-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Acta Polytechnica
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 51 (1) Sequence Number: - Start / End Page: 33 - 37 Identifier: -